ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Bhattacharyya, T and Biswas, A and Maitra, A (2022) On the Geometry of the Symmetrized Bidisc. In: Indiana University Mathematics Journal, 71 (5). pp. 685-713.

Banerjee, A (2021) On Noetherian schemes over (C, �, 1) and the category of quasi-coherent sheaves. In: Indiana University Mathematics Journal, 70 (1). pp. 81-119.

This list was generated on Tue Jun 25 12:15:49 2024 IST.